# SDR SWIA200312515

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 39,969 hours, 49,040 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL WARNING LIGHT WON'T EXTINGUISH ON PANEL.  REMOVED AND REPLACED STALL WARNING CONTROL PANEL.  OPS TESTED GOOD.  P/N: 120-34428-505, S/N OFF:  386792.
